# SDR UALA2013070104598

- Difficulty date: June 30, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 71,534 hours, 12,768 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulty
- Location: Compressor Temp
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK FCV R STATUS MESSAGE.  IAW FIM 21-51 TASK 816, R & R COMPRESSOR DISCHARGE TEMP SENSOR. PERFORMED GROUND TEST 21 CABINS TEMP CONTROL SYS OPS TEST RT SYS ON, TEST PASSED, NO FAULTS OR MSG AT THIS TIME,
